Symmetries in connected graded algebras and their PBW-deformations
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 4, pp. 1255-1272
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We focus on connected graded algebras and their PBW-deformations endowed with additional symmetric structures. Many well-known algebras such as negative parts of Drinfeld-Jimbo's quantum groups, cubic Artin-Schelter algebras and three-dimensional Sklyanin algebras appear in our research framework. As an application, we investigate a $\mathcal {K}_2$ algebra $\mathcal {A}$ which was introduced to compute the cohomology ring of the Fomin-Kirillov algebra $\mathcal {FK}_3$, and explicitly construct all the (self-)symmetric and sign-(self-)symmetric PBW-deformations of $\mathcal {A}$.
We focus on connected graded algebras and their PBW-deformations endowed with additional symmetric structures. Many well-known algebras such as negative parts of Drinfeld-Jimbo's quantum groups, cubic Artin-Schelter algebras and three-dimensional Sklyanin algebras appear in our research framework. As an application, we investigate a $\mathcal {K}_2$ algebra $\mathcal {A}$ which was introduced to compute the cohomology ring of the Fomin-Kirillov algebra $\mathcal {FK}_3$, and explicitly construct all the (self-)symmetric and sign-(self-)symmetric PBW-deformations of $\mathcal {A}$.
DOI :
10.21136/CMJ.2023.0511-22
Classification :
16S80
Keywords: connected graded algebra; PBW-deformation; self-symmetry; sign-symmetry; $\mathcal {K}_2$ algebra
Keywords: connected graded algebra; PBW-deformation; self-symmetry; sign-symmetry; $\mathcal {K}_2$ algebra
@article{10_21136_CMJ_2023_0511_22,
author = {Xu, Yongjun and Zhang, Xin},
title = {Symmetries in connected graded algebras and their {PBW-deformations}},
journal = {Czechoslovak Mathematical Journal},
pages = {1255--1272},
year = {2023},
volume = {73},
number = {4},
doi = {10.21136/CMJ.2023.0511-22},
zbl = {07790572},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0511-22/}
}
TY - JOUR AU - Xu, Yongjun AU - Zhang, Xin TI - Symmetries in connected graded algebras and their PBW-deformations JO - Czechoslovak Mathematical Journal PY - 2023 SP - 1255 EP - 1272 VL - 73 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0511-22/ DO - 10.21136/CMJ.2023.0511-22 LA - en ID - 10_21136_CMJ_2023_0511_22 ER -
%0 Journal Article %A Xu, Yongjun %A Zhang, Xin %T Symmetries in connected graded algebras and their PBW-deformations %J Czechoslovak Mathematical Journal %D 2023 %P 1255-1272 %V 73 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0511-22/ %R 10.21136/CMJ.2023.0511-22 %G en %F 10_21136_CMJ_2023_0511_22
Xu, Yongjun; Zhang, Xin. Symmetries in connected graded algebras and their PBW-deformations. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 4, pp. 1255-1272. doi: 10.21136/CMJ.2023.0511-22
Cité par Sources :